Mycophenalate side effects?

I have just increased my dose and and soooo tired but not like my usual Lupie flare tired. My glands are a reasonable size. All my joints are stiff, not just the usual suspects. Is this likely to be a Myco side effect or does the Lupus flare up worse whilst the Myco kicks in? I have no gastric symptoms which I expected although I feel to have put on weight and my skin is like paper.

6 Replies

  • Over the last 2 years iv tried 5 different medications and had a reaction to all of them :( I'm back to the consultants in 4 week to start all over again good luck x hope u feel better soon

  • Hi, I'm taking mycophenolate. My joints are stiff all the time, even the joints where I would not normally have pain. It's hard to tell whether or not this has anything to do with the drug, because I have also recently stopped taking prednisolone. However, given that all my other signs show that my lupus is in remission, I think we can take a reasonable guess that the Mike Fennell eight may be involved. Forgive the odd spelling – ha ha – I'm using speech recognition software for the first time. I think I'm going to have to teach it how to say the name of that drug. I don't know if this is useful for you. My use of software and my pain are definitely related.

  • Thats brilliant MaggieS! Had to read it a few times to realise who Mike Fennell eight was!! Sounds like it should be the name of a band :)

  • I have recently been started on Mycophenelate. This is the second time. First time I had a bad chest infection and as my immune system was under attack the Gp suggested stopping the Myco.

    One of the symptoms was sweats and when I stopped it the sweats stopped.

    It has now been reintroduced again and the sweats have started again.

    Hard to tell if its the drug or whether it could be menopause symptoms.

    Wondering if anyone else might have had a similar tale.

  • Thats interesting as the last few nights I have been having night sweats but with me that could also be the menopause! Didn't connect it to the Myco

    The weight gain seems to be my biggest side effect as my steroid dose has not changed, my bowels are a bit sluggish but that happens sometimes.

  • The interesting thing is that the sweats stopped when I stopped the Myco and now it has been restarted they have recommenced

You may also like...